Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Han1573

Blistered Accutane Lips?

Recommended Posts

These bumps on my lips aren't painful, but you can feel them and see them. It's really embarrassing and I don't know how to get rid of them. Anyone else have these? 

FullSizeRender.jpg

Share this post


Link to post
Share on other sites

You should go to the store and get hydrocortisone cream and apply that for a few days and that should help those bumps go away! I read that from a few people on other threads and also from a few YouTube videos where that's what people's dermatologist told them to do 

Share this post


Link to post
Share on other sites

I am experiencing this same thing happening to my lips. I am on week 3 at 30 mg a day. The blisters are spreading and vaseline helps a little but not too much. Did yours end up going away after some time? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×